# SDR GTIA2023102737563

- Difficulty date: October 25, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 19,876 hours, 8,919 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Hf Comm
- Part number: 9640452052
- Part serial: 05824
- Condition: Faulted
- Location: Hf 1
- Part time: 19,876 hours, 8,919 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 TRANSMITS BUT DOES NOT RECEIVE ( HIGH FREQUENCY (HF) COMMUNICATION SYSTEM ATSU/ACARS AND VHF OPERATE NORMALLY )--
